# SDR SWAA2024061487445

- Difficulty date: May 18, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 Lbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT 2024-340074<[01] REPLACED ANGLE - SUPPORT LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT TOOK MEASURE OF CRACK IS 0.943 INCH TOOL USED CALIPER P/N: 500-196-30 S/N: A21033522 DUE DATE: 22/DEC/24 AND NOT FOUND ALLOWED DAMAGE ON SRM IAW B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET: 19 REV: A;[02] REPLACED ANGLE - SUPPORT LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT TOOK MEASURE OF CRACK IS 0.943 INCH TOOL USED CALIPER P/N: 500-196-30 S/N: A21033522 DUE DATE: 22/DEC/24 DUE TO NOT FOUND ALLOWED DAMAGE ON SRM IAW B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET: 19 REV: A
